# SDR R61A2025042300208

- Difficulty date: April 5, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 44,720 hours, 33,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17091898003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FR88-89 ON STRINGER 21L.REMOVED AND REPLACED STRINGER 21L AFT OF FR 88 IN ACCORDANCE WITH ETD REPAIR, REF ETD-2025-170-905548 REV.: A.
